Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

How should I treat constipation, pimples, nausea and sperm leakage?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
Hi My Name Is Arham I Am 22 Years Old Guy And I Am Asian
I Am In A Trouble Since Last One Year I Got Check Up From NHS
But NuthinG Happens TO HavinG Change In My Situation
Actualy I Want To Discus With Yu About The Deceas I Am Suffered With
Am HavinG Problem With My Stomac Related Issue
There Must B SomethinG Wrong HappeninG iNSIDE Of Me
My Stool Is Not Normal And Always Cum In Small Little Lumps
And Sumtime I Hav To Force My Self In The Toilet To Get This Out
It Makes CrushinG Noises Inside The Stomac And When Sometime I wake Up I Got Little Pain In My Belly Sides
My Health Is Really Stoped And Due To This Cause I Am Also Having Lots Of Pimples On My Face I Dont Knw What Is This Am Realy Tens With This Health Issue I Cant Eat Much When I Try To Eat More Its Like Am Gonna Vomit But I Dont And Other ThinG Is Also OccurinG Which Is Am Sure Happeing Bcoz Of This..
And That Is My Sperm IS Getting Thin And Like A Transparent Liquiid And It Leaks While Am In Bed Or HavinG Bath With Warm Water
I Dont Like This Happening To Me And I Am Really Upset
Could You Plz Give Me Some Honest Advice Or Sort Me Out With An Appropriate Medicine So That I Might Feel Normal As Before
i Would Really Appreciate Thanks
Posted Tue, 17 Apr 2012 in General Health
Answered by Dr. Mitaly 1 hour later
Hi Arham,

Thanks for posting your query

It seems that you are suffering from quite a few issues, few of them are normal to have for men.

The most important is constipation(hard passage of small amount of stool and incomplete). There are various reasons which you can cross check:
Lack of fibre and unhealthy diet (processed food, no veggies and fruits in daily intake).
Inadequate intake of water.
Any gut infection (if you frequently eat at restaurants and stalls).
Prolonged stress.
No exercise and physical activity.
At such a young age constipation is mainly due to inadequate food intake and since the stool is not cleared that gives you nausea and you are not able to eat properly.

Some suggestions for you:
Have lots of fibre as oats, fruits, veggies in diet and avoid junk.
Drink at least 8 to 10 glasses of water per day.
Go for a walk daily before or after you move your bowels.
Avoid any stress and do not go to bed immediately after meals.
While going to bed have some orange juice(1 to 2 glasses).It is a natural laxative.

You can try stool softeners once in a while when above things do not work out such as Colace, Dialose or natural fiber. These should not be habit forming as long term constipation can lead to hemorrhoids.

Constipation is also one of the major cause of pimples. Since the toxins are not elliminated form the body the pimples erupt on the skin. After getting up in the morning take a glass of warm water after adding 1 lemon juice and 1 tbsp honey in it. It will help in clearing toxins.

Regarding the sperm leakage it is a natural phenemonon of the body to release the semen if it is not ejaculated through masturbation or intercourse. Since there is overflow of the fluid it is released by itself in urine, during bath etc. Also the consistency can vary and may be thick and thin. Do not take unnecessary stress when it is normal.

Hope I have answered your query. I will be available for follow up query if any.

Above answer was peer-reviewed by
Follow-up: How should I treat constipation, pimples, nausea and sperm leakage? 3 hours later
Thanks Very Much For Yur Time
And One More Thing Is That I Do 3days Night Job In A Week I Start 11pm To 8am and between 5am to 6am I Got Hurt burn And Then I Take A Medicine Which Is Called Rennie
And It Calm The Irritation
I Think This Nousea Kind Of Deceas Is Occuring duo to night job
So it iz very difficult to matain fine routine or taking proper food at the right time
So would yu recommend me any medication to cure this as soon as possible
And I got Bleeding in my gums as well and am sure it is also from nousea
What Do Yu Say ?
Answered by Dr. Mitaly 36 minutes later
Hi Arham,

Heartburn is due to increased acid reflux from the stomach and the medicine which you are taking is an antacid.The main reason of heartburn is improper diet and irregular working hours.You need to do some lifestyle modification for getting relief from this as:
Have small frequent meals.
Avoid junk food intake and opt for fresh fruits and veggies which are easily available.
Restrict alcohol,smoking and caffeine intake as they are the main culprits for heartburning.
Drink lots of water.

Increased heartburn can cause ulcer formation in the long run and the medications as antacids can only control the acid but is not a curative treatment.In fact doing some changes in the daily routine will surely help in controlling heartburn and associated problems.

Bleeding from gums can be a dental issue with gingivitis as a chief reason. There are nutritional deficiency that can result in bleeding. Its relation with nausea cannot be established.

Wishing you Good Health
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor